Document Type

Article

Journal/Book Title/Conference

Applied General Topology

Volume

18

Issue

1

Publisher

Poli Paper

Publication Date

4-1-2017

First Page

1

Last Page

11

Creative Commons License

Creative Commons License
This work is licensed under a Creative Commons Attribution-Noncommercial-No Derivative Works 4.0 License.

Abstract

In this paper we present the construction of a group Hopf algebra on the class of rational tangles. A locally finite partial order on this class is introduced and a topology is generated. An interval coalgebra structure associated with the locally finite partial order is specified. Irrational and real tangles are introduced and their relation with rational tangles are studied. The existence of the maximal real tangle is described in detail.

Share

COinS